# SDR UPS06M46856

- Difficulty date: February 18, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 38,050 hours, 5,663 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK BETWEEN 1902-1984 CORRODED AT SEVERAL PLACES AS MARKED (RT).  REMOVED AFT PX DOOR SCUFF PLATES PER AMM53-10-05 REV 50.  REMOVED PX COMPT DOOR SILL PNL PER AMM20-50-02 REV50.  SEAT TRACK CORRODED REMOVED BET 19 02-1984 ORIG THK 0.096" MAT RMVD 0.040" FOUND EXCEED LIMIT PER SRM 53-7 0-00 FIG 3 VOL1 REV38.  HFEC CUT OUT FOUND NO CRACK.  NEW SEAT TRACK AND SPLICE INSTALLED PER SRM 51-21-01 VOL 2 REV 38.
